MAUDE Adverse Event Report: BIOMET MICROFIXATION SL360 MULTI-IMPLANT SYSTEM; PLATE, FIXATION

BIOMET MICROFIXATION SL360 MULTI-IMPLANT SYSTEM; PLATE, FIXATION
Catalog Number 74-0004
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during chest closure, an 8-hole band fractured and was unable to be repaired.Therefore, the surgeon opened another system to complete the procedure.There was no patient injury as a result of the malfunction.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information and/or corrected information.
 
Event or Problem Description
It was reported during the chest closure, the 8 hole band fractured and was unable to be repaired.Therefore, the surgeon had to open another system to complete the procedure.This resulted in a slight delay but no injuries to the patient and all pieces of the fracture implant were removed.The correct surgical technique was used.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b5; d4; d9; h1; h2; h3; h4; h6; h11 complaint can be confirmed through the returned product analysis.A visual inspection was conducted on the returned 74-0004 tensioner.The tensioner shows signs of attempted use with very heavy marking on the band.Further inspection of the band shows that it has snapped.There is bending and warping at the location where the band broke.The needle portion of the band was not returned.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
SL360 MULTI-IMPLANT SYSTEM
Common Device Name
PLATE, FIXATION
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23511441
Report Number0001032347-2025-00435
Device Sequence Number9705080
Product Code HRS
UDI-Device Identifier00888233026604
UDI-Public(01)00888233026604(17)300415(10)66924841
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K163007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number74-0004
Device Lot Number66924841
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer11/10/2025
02/23/2026
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date12/09/2025
02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexMale